# SDR AWXA200501050

- Difficulty date: August 25, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N331AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 54,814 hours, 34,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 664645155A
- Part serial: MA8107
- Condition: Debonded
- Location: Zone 500 - Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED DISBOND AREA ON THE UPPER AND LOWER SURFACE OF THE NR 3 SPOILER PANEL AT INBOARD AFT CORNER FROM WING STATIONS 291L TO WING STATIONS 297L.  MAINTENANCE REMOVED DISBOND AREA FROM THE NR 3 SPOILER PANEL IAW BOEING 737-300 SRM 51-70-10-2R REPAIR 4.  FABRICATED FILLER, DOUBLER, AND REPAIR CORE IAW BOEING 737-300 SRM 51-70-10-2R FIG 203.  BONDED REPAIR PARTS TO THE NR 3 SPOILER PANEL UPPER AND LOWER SURFACES FROM WING STATIONS 291L TO WING STATIONS 297L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.
